# SDR AALA202212143146

- Difficulty date: December 6, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 35,843 hours, 14,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 924 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PORTABLE WATER SERVICE PANEL, INTERNAL PAN, BS 924, S26R.  REPLACED THE PAN IAW DWG 147A7221 AND AARD 51-00-05-1.
